# SDR CA150730011

- Difficulty date: July 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT FOLLOWING MOMENTARY REDLINE HIGH OIL PRESSURE ALONG WITH HIGH ITT AND OIL TEMPERATURE DURING TAKEOFF.  INDICATIONS REMAINED IN GREEN BAND FOR REST OF FLIGHT TO DIVERSION AIRPORT. ENGINE WAS NOT SHUTDOWN. NO EMERGENCY WAS DECLARED.
